# SDR ASAA2022032237748

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,611 hours, 7,771 cycles
- Engine: Ge
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL - AMBER CONT CAB ZONE TEMP LIGHT ILLUMINATES EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. RIGHT PACK/ZONE TEMP CONTROLLER HAD "FLT DECK TRIM VALVE" FAULT. FAULT CLEARED ON VERIFY.
